# SDR REXA2015100600940

- Difficulty date: October 6, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 18,828 hours, 12,034 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 599AB HAS A DEEP GOUGE ON THE INBD EDGE OF THE PANEL.  RECEIVED NEW PANEL 599AB, REFER TO MASTER PANEL BOOK M-212 PG 74 FOR REMOVAL & INSTALLATION. LOCATED, DRILLED & COUNTERSUNK NEW PANEL 599AB, PN 601R13440-1 IAW SRM 51-40-11-001-001-A01.
